# SDR 96ZZZX4352

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312GB
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1100
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Part number: 021201047
- Condition: Corroded
- Location: Bs 1792
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, FLOOR TO AFT BULKHEAD BEAM AROUND FASTENER HOLE IN C-3 BIN STA 1792, LBL 22.  REPLACED BEAM PER SRM 51-10-05.  (X)
